Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 360249, 16 pages
http://dx.doi.org/10.1155/2014/360249
Research Article

New Inference Procedures for Semiparametric Varying-Coefficient Partially Linear Cox Models

1School of Statistics and Research Center of Statistics, Southwestern University of Finance and Economics, Chengdu, Sichuan 611130, China
2Information Engineering University, Zhengzhou, Henan 450001, China

Received 14 October 2013; Accepted 19 March 2014; Published 25 May 2014

Academic Editor: Jinyun Yuan

Copyright © 2014 Yunbei Ma and Xuan Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Huang, “Efficient estimation of the partly linear additive Cox model,” The Annals of Statistics, vol. 27, no. 5, pp. 1536–1563, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Cai, J. Fan, J. Jiang, and H. Zhou, “Partially linear hazard regression for multivariate survival data,” Journal of the American Statistical Association, vol. 102, no. 478, pp. 538–551, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Fan, H. Lin, and Y. Zhou, “Local partial-likelihood estimation for lifetime data,” The Annals of Statistics, vol. 34, no. 1, pp. 290–325, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Tian, D. Zucker, and L. J. Wei, “On the Cox model with time-varying regression coefficients,” Journal of the American Statistical Association, vol. 100, no. 469, pp. 172–183, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. S. Yin, H. Li, and D. L. Zeng, “Partially linear additive hazards regression with varying coefficients,” Journal of the American Statistical Association, vol. 103, no. 483, pp. 1200–1213, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Fan and R. Li, “Variable selection for Cox's proportional hazards model and frailty model,” The Annals of Statistics, vol. 30, no. 1, pp. 74–99, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Fan and R. Li, “Variable selection via nonconcave penalized likelihood and its oracle properties,” Journal of the American Statistical Association, vol. 96, no. 456, pp. 1348–1360, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. A. Johnson, D. Y. Lin, and D. Zeng, “Penalized estimating functions and variable selection in semiparametric regression models,” Journal of the American Statistical Association, vol. 103, no. 482, pp. 672–680, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. A. Johnson, “Variable selection in semiparametric linear regression with censored data,” Journal of the Royal Statistical Society B. Statistical Methodology, vol. 70, no. 2, pp. 351–370, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Wang, H. Li, and J. Z. Huang, “Variable selection in nonparametric varying-coefficient models for analysis of repeated measurements,” Journal of the American Statistical Association, vol. 103, no. 484, pp. 1556–1569, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. P. Du, S. Ma, and H. Liang, “Penalized variable selection procedure for Cox models with semiparametric relative risk,” The Annals of Statistics, vol. 38, no. 4, pp. 2092–2117, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. D. Y. Lin and Z. Ying, “Semiparametric analysis of the additive risk model,” Biometrika, vol. 81, no. 1, pp. 61–71, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. F. W. Huffer and I. W. McKeague, “Weighted least squares estimation for aalen's additive risk model,” Journal of the American Statistical Association, vol. 86, no. 413, pp. 114–129, 1991. View at Publisher · View at Google Scholar
  14. O. O. Aalen, “A linear regression model for the analysis of life times,” Statistics in Medicine, vol. 8, no. 8, pp. 907–925, 1989. View at Publisher · View at Google Scholar · View at Scopus
  15. T. H. Scheike, “The additive nonparametric and semiparametric Aalen model as the rate function for a counting process,” Lifetime Data Analysis, vol. 8, no. 3, pp. 247–262, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. I. W. McKeague and P. D. Sasieni, “A partly parametric additive risk model,” Biometrika, vol. 81, no. 3, pp. 501–514, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. Li, G. Yin, and Y. Zhou, “Local likelihood with time-varying additive hazards model,” The Canadian Journal of Statistics, vol. 35, no. 2, pp. 321–337, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. D. Kalbfleisch and R. L. Prentice, The Statistical Analysis of Failure Time Data, John Wiley & Sons, Hoboken, NJ, USA, 2nd edition, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. Fan and I. Gijbels, Local Polynomial Modelling and Its Applications: Monographs on Statistics and Applied Probability, Chapman & Hall, London, UK, 1996. View at MathSciNet
  20. L. L. Schumaker, Spline Functions: Basic Theory, Cambridge University Press, Cambridge, UK, 3rd edition, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  21. C. J. Stone, “Optimal global rates of convergence for nonparametric regression,” The Annals of Statistics, vol. 10, no. 4, pp. 1040–1053, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Fan and T. Huang, “Profile likelihood inferences on semiparametric varying-coefficient partially linear models,” Bernoulli, vol. 11, no. 6, pp. 1031–1057, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. W. A. Knaus, F. E. Harrell Jr., J. Lynn et al., “The SUPPORT prognostic model. Objective estimates of survival for seriously ill hospitalized adults,” Annals of Internal Medicine, vol. 122, no. 3, pp. 191–203, 1995. View at Publisher · View at Google Scholar · View at Scopus
  24. J. Z. Huang, C. O. Wu, and L. Zhou, “Polynomial spline estimation and inference for varying coefficient models with longitudinal data,” Statistica Sinica, vol. 14, no. 3, pp. 763–788, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. J. Cai, J. Fan, H. Zhou, and Y. Zhou, “Hazard models with varying coefficients for multivariate failure time data,” The Annals of Statistics, vol. 35, no. 1, pp. 324–354, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J. Z. Huang, “Local asymptotics for polynomial spline regression,” The Annals of Statistics, vol. 31, no. 5, pp. 1600–1635, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet